# SDR VNAA2023110711101

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,286 hours, 18,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING AND AFT CARGO DOOR CAUTION MSG APPEARED IN FLIGHT NO PRESSURE ISSUES / REMOVED AND REPLACED P1,P3 AND P6 AT PX102J1 IAW CRJ9 ESPM 20-16-00 AND WDM 52-70-01 RECHECKED CB2-R8 A2 TO GROUND WITH MEGGER 11G OHMS. ALSO RECONNECTED SP121 WIRES TCA4204R AND TCA4205G IAW CRJ9 ESPM 20-16-00 AND WDM 52-70-01. ALL WIRE CHECKS ARE GOOD.
